MAUDE Adverse Event Report: COVIDIEN MICROBORE EXTENSION SET 60IN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN MICROBORE EXTENSION SET 60IN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 60ES
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.  if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the infant was being placed back in isolette after doing skin to skin with the infant on the mattress and the purple capped tip of the microbore extension set separated.The extension set was promptly disconnected and replaced.There were no additional treatments required other than replacing the extension set.There was no patient injury.
 
Additional Manufacturer Narrative
The device history record was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the reported issue.The device history record review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.One sample was received at the manufacturing site for evaluation.The sample arrived in the original packaging with multiple cuts to the tube.The sample was evaluated, and the reported issue could not be confirmed.A root cause could not be determined as the reported issue was not confirmed.During the investigation the multidisciplinary team performed a gemba walk.The manufacturing process, workstations, tools and fixtures were reviewed to verify if anomalies or conditions may cause the condition reported, but no findings were detected.Based on the information available it has been determined that the product was manufactured according to current product specification and was tested under the current acceptance criteria.Corrective action will be limited to manufacturing awareness this time.The current process is running according to product specifications meeting quality acceptance criteria.We will continue to monitor the process for any adverse trends that require immediate attention.This complaint will be used for qa tracking and trending purposes.

Brand Name
MICROBORE EXTENSION SET 60IN
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key10049182
Report Number9612030-2020-02465
Device Sequence Number14165168
Product Code KNT
UDI-Device Identifier20884521143910
UDI-Public20884521143910
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number60ES
Device Catalogue Number60ES
Device Lot Number1921815564
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/05/2020
Supplement Date Received by Manufacturer05/05/2020
Initial Report FDA Received Date05/12/2020
Supplement Report FDA Received Date08/12/2020
Patient Sequence Number1